# SDR QXEA200700888

- Difficulty date: May 22, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,378 hours, 15,699 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SEAT TRACK WEB IS CORRODED AROUND SCREW HOLE AT STATION X 1.03 OUTBOARD OF LEFT INBOARD SEAT TRACKS.  REPAIRED IAW SRM 51-21-00.
